ANDRIES I. ROODENBURG, M.D., F.A.C.P.
ROODENBURG AI. Autonomic Epilepsy. Ann Intern Med. 1978;89:149. doi: 10.7326/0003-4819-89-1-149_1
Download citation file:
Published: Ann Intern Med. 1978;89(1):149.
This content is PDF only. Please click on the PDF icon to access.
To the editor: While reading the article "Autonomic Epilepsy: Clonidine Blockade of Paroxysmal Catecholamine Release and Flushing," by Metz, Halter, Porte, and Robertson (Ann Intern Med 88:189-193, 1978), I remembered the case of a 74-year-old man whom I saw in February 1971.
This patient complained of spells with a peculiar taste of sudden onset followed by palpitation, flushing of the ears, and a feeling of weakness. Such an attack occurred while he was in my office. His pulse rate was 120 and regular, blood pressure was 180/130 mmHg. Two minutes later the pulse had come down to 92, there were
Learn more about subscription options.
Register Now for a free account.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only